# SDR USAA990144

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Part time: 48,602 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND CANTED FRAME CRACK 3 INCH LONG AT STATION 1474, LONGERON 18 LT. STOP DRILLED CRACKED AND DOUBLER. INSTALLED PER SRM 53-01, FIG 2 SH 4.  (M)
